# SDR SWAA2023113013623

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D/500E; RBL 25 TRANSITION ANGEL HAS CORROSION .<[01] BLENDED AREAS; REMOVED .004' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] THIS SECTION OF ANGLE TO BE REPLACED ON NR# TTG8Q00P65VC FROM STA. 500D + 10 TO 500I.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2. REF. FAULTS #TTG8Q00P65TP; TTG8Q00P66BG; TTG8Q00P65UU; TTG8Q00P65V9 TO BE RESOLVED ON THIS FAULT.;[04] CUT OUT AND REMOVED DAMAGE RH TRANSITION ANGLE FROM STA 500 D+10 TO STA 500I FOR REPLACEMENT .LOCATED AND DRILLED THE REPLACEMENT FROM STA 500D +10 TO STA 500I.LOCATED AND DRILLED THE SPLICE DOUBLER FOR STA 500D+10 PER EA M-22-153-01550 AND SRM 53-00-53-2R-5. [08] REMOVED AND REPLACED SECTION OF RH TRANSITION ANGLE FROM STA. 500D + 10 TO 500I ; INSTALLED REPAIR SPLICE DOUBLER @STA 500D+10 PER EA M-22-153-01550;AND PER SRM 53-00-53-2R-5.INSTALLED BONDED NUT PLATES AND PERFORMED PUSH TEST GOOD PER SRM 51-40-10-2R-0.;[09] VERIFIED WORK PERFORMED ON STEP #4;[10] CLOSING FAULT; SEE INDIVIDUAL CORRECTIVE ACTIONS FOR WORK PERFORMED.
